Journal of Statistical Theory and Applications

Volume 20, Issue 2, June 2021, Pages 380 - 394

Estimation of Parameters of the GIE Distribution Under Progressive Type-I Censoring

Authors
Mahmoud R. Mahmoud1, Hiba Z. Muhammed1, Ahmed R. El-Saeed2, *, ORCID, Ashraf D. Abdellatif3
1 Department of Mathematical Statistics, Faculty of Graduate Studies for Statistical Research, Cairo University, Giza, Egypt
2 Department of Basic Sciences, Obour High Institute for Management & Informatics, Al-Obour City, Egypt
3 Department of Technological Management and Information, Higher Technological Institute, 10th of Ramadan City, Egypt
*Corresponding author. Email: ahmedramces@oi.edu.eg
Corresponding Author
Ahmed R. El-Saeed
Received 2 June 2020, Accepted 28 April 2021, Available Online 19 May 2021.
DOI
https://doi.org/10.2991/jsta.d.210510.001How to use a DOI?
Keywords
Generalized inverted exponential distribution, Progressive Type-I censoring scheme, Maximum likelihood estimation, Bayesian estimation, Markov chain Monte Carlo, Metropolis–Hasting algorithm
Abstract

In this paper, we consider generalized inverted exponential distribution which is capable of modeling various shapes of failure rates and aging processes. Based on progressive Type-I censored data, we consider the problem of estimation of parameters under classical and Bayesian approaches. In this regard, we obtain maximum likelihood estimates and Bayes estimates under squared error loss function. We also compute a 95% asymptotic confidence interval, bootstrap confidence intervals and highest posterior density (HPD) credible interval estimates. Finally, we analyze a real data set and conduct a Monte Carlo simulation study to compare the performance of the various proposed estimators.

Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
20 - 2
Pages
380 - 394
Publication Date
2021/05/19
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.210510.001How to use a DOI?
Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Mahmoud R. Mahmoud
AU  - Hiba Z. Muhammed
AU  - Ahmed R. El-Saeed
AU  - Ashraf D. Abdellatif
PY  - 2021
DA  - 2021/05/19
TI  - Estimation of Parameters of the GIE Distribution Under Progressive Type-I Censoring
JO  - Journal of Statistical Theory and Applications
SP  - 380
EP  - 394
VL  - 20
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.210510.001
DO  - https://doi.org/10.2991/jsta.d.210510.001
ID  - Mahmoud2021
ER  -